# SDR 06FDEA0314

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00378 FOUND CORROSION ON SKIN AT BS 720F TO 740 BETWEEN STRINGER 2 LT TO 3 RT.  ACCOMPLISHED REPAIR AT B.S. 720F TO 740 BETWEEN STRINGERS 2L TO 3R IAW FED EX EA 7-5330-96543.
